# SDR QXEA2013032600671

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 604-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S HAS CORRODED RIVETS AND POSSIBLE CORROSION STA 604.5-714.6. REMOVED RIVETS AND FOUND CORROSION TO BE OUT OF LIMITS STR 32S STA 604.5-714.6 IAW SRM 51-21-00-00-02 AND 51-42-05-02-01 AND 51-14-00-02-03, REV 12.  REMOVED STR 32S FROM STA 604.5-714.6 IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, REV 12.  CUT NEW AND OLD STR SECTION, MATCH FRILLED NEW STR SECTION AND FABRICATED SPLICE AND PACKER ALL IAW RD8/4-53-5328 ISSUE 1 DATED 19MAR2013, SPLICE WAS FABRICATED OUT OF NEW STR SECTION PN 85337253 AND PACKER WAS FABRICATED OUT OF 2024-T3 .080 PO P111711V IAW RD8/4-53-5328 ISSUE 1 DATED 19MAR2013. CONFIRMED CUT LINES AND REPAIR PIECE CRACK FREE REF NTM 51-00-06-910-801 PT 1 REV 9. OK TO INSTALL STRINGER.  INSTALLED FWD AND AFT SPLICES IAW RD8/4-53-5328 ISSUE 1.  OK TO INSTALL REPAIR PARTS.  INSTALLED REPAIR PARTS IAW RD8/4-53-5328 ISS 1. APPLIED TOPCOAT IAW SRM 51-25-15-02-01, REV 12 AND CPC IAW AMM 51-25-01-390-801, REV 40. COMPLIED WITH TASK CARD RD8/4-53-5328.
